How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45947
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have a red rash on my chest, shoulders and neck. What is

Customer Question

I have a red rash on my chest, shoulders and neck. What is it?
Submitted: 9 months ago.
Category: Medical
Customer: replied 9 months ago.
K
Expert:  Dr. David replied 9 months ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

thanks for the photo

that looks like eczema on your skin

you can try 1% hydrocortisone cream on the area to see if that helps your rash.

steroid cream can help with skin eczema.

Customer: replied 9 months ago.
Thank you I have some as I have a rash on my leg. Do you know the reasoning behind this eczema?
Expert:  Dr. David replied 9 months ago.

we don't know why some people get eczema

it can be from dry skin or reactive skin

colder weather can cause dry air and dry skin.

some soaps can dry your skin and cause eczema

try moisturizing creams and 1% hydrocortisone.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com